I'm having pen jams on occasion with ~ 1/3 to ¼ of product remaining. Is there a way to un-jam these once they become stuck?
Call your pharmacy immediately and do not attempt to try and fix this via/injctn unit due to further malfunction and not receiving the proper med required for your illness/disease/diabetes'... tell the pharmacy what is happening... It could be the type and an ongoing problem with those particular vials, etc, needs to be changed at no cost to you, and reviewed as to wether they are disfunctioning for no reason... a recall for example... call the pharmacist... blaze22
I am going to give you 2 links to sites, if however these are not helpful I would suggest that you talk to the pharmacist and tell him exactly what is going on
the second is https://www.drugs.com/cdi/levemir-cartridges.html if neither of these are helpful please talk with your pharmacist
- Levemir Information for Consumers
- Levemir Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levemir (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jan 2010 • 2 answers
Posted 14 Jul 2010 • 1 answer
Posted 18 Jan 2014 • 1 answer
Posted 23 Apr 2014 • 2 answers
Posted 15 Mar 2015 • 3 answers